# SDR MWEA96019

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STAB TO FUSELAGE EXTERIOR ATTACH ANGLE CRACKED ON LT SIDE APPROX 8 INCH FROM AFT END.  INSTALLED DOUBLER REPAIR IAW SRM 53-05 FIG 23.
